# SDR QXEA2012012900188

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 13,639 hours, 14,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 FLAP TRACK IS GOUGED ON THE INBD AND OTBD SIDES.  BLENDED TRACK IAW SRM 57-50-50-02-01.  ULTRASONIC THICKNESS TESTS GOOD.  EDDY CURRENT INSP FOUND NO CRACKS.
